Paracetamol AbZ 500 mg Tabletten bei Fieber und Schmerzen, 20 pcs. Tablets Limited Stock

Original price was: $4.77.Current price is: $1.43.

SKU: J-01234510_A Category: Tag:
  • Overview
  • Details
  • Content
    • Active ingredient: acetaminophen
    • for mild to moderately severe pain and fever
    • oral tablets
    • Product from the German pharmacy
    • Manufacturer: AbZ-Pharma GmbH, Germany (Original Product from Germany)
    • PZN: 01234510

    For information on risks and side effects, read the package leaflet and ask your doctor or pharmacist.

  • PZN: 1234510

  • Ingredients: Paracetamol

Reviews

There are no reviews yet.

Be the first to review “Paracetamol AbZ 500 mg Tabletten bei Fieber und Schmerzen, 20 pcs. Tablets Limited Stock”

Your email address will not be published. Required fields are marked *